# SDR SWAA2022021694380

- Difficulty date: July 16, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 193AR HAS PUNCTURES AND DISBOND ON INNER SURFACE / REPAIRED PUNCTURES AND DISBONDS ON INNER SURFACE OF PANEL 193AR IAW SRM 53-40-70; SRM 53-40-70-2R-1; SRM 51-70-05-2R-2; SRM 51-70-05-2R-11; SRM 51-40-02
